# SDR UIEA2021071601569

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 25,947 hours, 4,290 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Punctured
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BLG W/W O/B DOOR INTERIOR SURFACE FWD AREA FOUND PUNCTURE.( THE SUBJECT DOOR INTERIOR SKIN REPAIR CARRIED OUT AS PER RI-52-80-14763 REV A )
